MAUDE Adverse Event Report: ARTHREX, INC. REVERS 42MM CA ADAPTER ASSEMBLY; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. REVERS 42MM CA ADAPTER ASSEMBLY; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number REVERS 42MM CA ADAPTER ASSEMBLY
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient underwent a univers revers total shoulder procedure (b)(6) 2019.The patient was experiencing post op pain and an infection.The original surgeon performed a second surgery at the same facility (b)(6) 2020.During the second surgery the following original arthrex products were explanted: ar-9501-06p, univers revers stem, lot 18.01910.Ar-9502f-42cpc, univers revers suture cup, lot 170095605.Ar-9502-42arca, revers adapter assembly, lot 241624.Ar-9556-22rca, revers ca humeral head, lot 10165385.The explanted devices will be returned for evaluation.Additional information obtained 7/22/20: the glenoid implants from the original procedure were left in the patient.The only devices explanted were the above listed implants.The specific type of infection or any culture results are not being provided to the sales rep.
 
Additional Manufacturer Narrative
Complaint not confirmed, no abnormalities were observed on the device that may have contributed to the event.

Brand Name
REVERS 42MM CA ADAPTER ASSEMBLY
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10366820
Report Number1220246-2020-02002
Device Sequence Number3246744
Product Code HSD
UDI-Device Identifier00888867230392
UDI-Public00888867230392
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberREVERS 42MM CA ADAPTER ASSEMBLY
Device Catalogue NumberAR-9502-42ARCA
Device Lot Number241624
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;